# SDR DL757090340

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 146N66001
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER DAMAGED LWR FWD CORNER OF C2 DOOR.  REPLACED DOUBLER PER SRM 52-30-01 FIG 201 ON ATS CARD 01588.
